# SDR 95ZZZW784

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 771706
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLT 280 - LAX - AFTER TAKEOFF NR 2 ENGINE STALLS.  REDUCED POWR NR 2 ENGINE.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE S/N 1422.  ENGINE OPERATION CHECKS NORMAL.  S/D - INVESTIGATION INTO ENGINE S/N 1422 COMPRESSOR STALLS, REVEALED A 6TH STAGE COMPRESSOR BLADE, MFG P/N 771706, FRACTURED DUE TO IMPACT CAUSING THREE OTHER 6TH STAGE BLADES TO FRACTURE RESULTING IN HEAVY DOWN STREAM DAMAGE TO LOW PRESSURE AND HIGH PRESSURE COMPRESSORS.  ENGINE REPAIRED AND RETURNED TO SERVICE.  (W)
